| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional had reported that during cataract surgery with intraocular lens (iol) implantation, lens haptic stuck to optic.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in d.10.The manufacturer internal reference number is: (b)(4).